S. I. Adian, The Burnside problem and identities in groups, Mathematics and Related Areas, 1979.
DOI : 10.1007/978-3-642-66932-3

S. I. Adian and I. G. Lysenok, The method of classification of periodic words and the Burnside problem, Proceedings of the International Conference on Algebra, pp.13-28, 1989.
DOI : 10.1090/conm/131.1/1175759

G. N. Arzhantseva and T. Delzant, Examples of random groups. preprint, 2008.

N. Bergeron, Premier nombre de Betti et spectre du laplacien de certaines variétés hyperboliques, Enseign. Math, vol.46, issue.212, pp.109-137, 2000.

N. Bergeron, Lefschetz properties for arithmetic real and complex hyperbolic manifolds, Int. Math. Res. Not, issue.20, pp.1089-1122, 2003.

N. Bergeron, Propri??t??s de Lefschetz automorphes pour les groupes unitaires et orthogonaux, Mémoires de la Société mathématique de France, vol.1, issue.106, p.125, 2006.
DOI : 10.24033/msmf.418

M. Bestvina and M. Feighn, A combination theorem for negatively curved groups, Journal of Differential Geometry, vol.35, issue.1, pp.85-101, 1992.
DOI : 10.4310/jdg/1214447806

M. Bestvina and M. Feighn, Addendum and correction to: ``A combination theorem for negatively curved groups'', Journal of Differential Geometry, vol.43, issue.4, pp.85-101, 1992.
DOI : 10.4310/jdg/1214458531

M. Bestvina, M. Feighn, and M. Handel, Erratum to "Laminations, Trees, and Irreducible Automorphisms of Free Groups", Geometric And Functional Analysis, vol.7, issue.6, pp.215-244, 1997.
DOI : 10.1007/s000390050039

M. Bestvina, M. Feighn, and M. Handel, Laminations, trees, and irreducible automorphisms of free groups, Geometric and Functional Analysis, vol.7, issue.2, pp.215-244, 1997.
DOI : 10.1007/PL00001618

J. S. Birman, A. Lubotzky, and J. Mccarthy, Abelian and solvable subgroups of the mapping class groups, Duke Mathematical Journal, vol.50, issue.4, pp.1107-1120, 1983.
DOI : 10.1215/S0012-7094-83-05046-9

N. Bourbaki, Éléments de mathématique. Topologie générale. Chapitres 1 à 4, 1971.

M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1999.
DOI : 10.1007/978-3-662-12494-9

P. Brinkmann, Hyperbolic automorphisms of free groups, Geometric and Functional Analysis, vol.10, issue.5, pp.1071-1089, 2000.
DOI : 10.1007/PL00001647

W. Burnside, On an unsettled question in the theory of discontinuous groups, Quart.J.Math, vol.33, pp.230-238, 1902.

C. Champetier, Cocroissance Des Groupes ?? Petite Simplification, Bulletin of the London Mathematical Society, vol.25, issue.5, pp.438-444, 1993.
DOI : 10.1112/blms/25.5.438

C. Champetier, Petite simplification dans les groupes hyperboliques, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.3, issue.2, pp.161-221, 1994.
DOI : 10.5802/afst.778

URL : http://archive.numdam.org/article/AFST_1994_6_3_2_161_0.pdf

E. A. Cherepanov, FREE SEMIGROUP IN THE GROUP OF AUTOMORPHISMS OF THE FREE BURNSIDE GROUP, Communications in Algebra, vol.118, issue.2, pp.539-547, 2005.
DOI : 10.1007/978-94-011-3618-1

M. Coornaert, T. Delzant, and A. Papadopoulos, Géométrie et théorie des groupes, Lecture Notes in Mathematics, vol.1441, 1990.
DOI : 10.1007/BFb0084913

R. Coulon, Asphericity and small cancellation theory for rotation family of groups. (arxiv :0907.4577). preprint, 2009.

T. Delzant, Sous-groupes distingués et quotients des groupes hyperboliques. Duke Math, J, vol.83, issue.3, pp.661-682, 1996.

T. Delzant and M. Gromov, Courbure m??soscopique et th??orie de la toute petite simplification, Journal of Topology, vol.13, issue.2, pp.804-836, 2008.
DOI : 10.1112/jtopol/jtn023

C. Dru?u, Asymptotics cones and quasi-isometry invariants for hyperbolic metric spaces, Annales de l???institut Fourier, vol.51, issue.1, pp.81-97, 2001.
DOI : 10.5802/aif.1816

C. Dru?u, QUASI-ISOMETRY INVARIANTS AND ASYMPTOTIC CONES, International Conference on Geometric and Combinatorial Methods in Group Theory and Semigroup Theory, pp.99-135, 2000.
DOI : 10.1142/S0218196702000948

C. Dru?u and M. Sapir, Tree-graded spaces and asymptotic cones of groups, Topology, vol.44, issue.5, pp.959-1058, 2005.
DOI : 10.1016/j.top.2005.03.003

É. Ghys, P. De, and . Harpe, Sur les groupes hyperboliques d'après Mikhael Gromov, Papers from the Swiss Seminar on Hyperbolic Groups, 1988.
DOI : 10.1007/978-1-4684-9167-8

M. Greendlinger, Dehn's algorithm for the word problem, Communications on Pure and Applied Mathematics, vol.13, issue.1, pp.67-83, 1960.
DOI : 10.1002/cpa.3160130108

M. Greendlinger, On Dehn's algorithms for the conjugacy and word problems, with applications, Communications on Pure and Applied Mathematics, vol.18, issue.4, pp.641-677, 1960.
DOI : 10.1002/cpa.3160130406

M. Greendlinger, An analogue of a theorem of Magnus, Archiv der Mathematik, vol.163, issue.1, pp.94-96, 1961.
DOI : 10.1007/BF01650530

R. I. Grigor?uk, On Burnside's problem on periodic groups, Funktsional. Anal. i Prilozhen, vol.14, issue.1, pp.53-54, 1980.

M. Gromov, Hyperbolic groups In Essays in group theory, Mesoscopic curvature and hyperbolicity Global differential geometry : the mathematical legacy of Alfred Gray, pp.75-263, 1987.

M. Gromov, CAT(??)-Spaces: Construction and Concentration, Journal of Mathematical Sciences, vol.119, issue.2, pp.100-140, 2001.
DOI : 10.1023/B:JOTH.0000008756.15786.0f

M. Gromov, Random walk in random groups, Geometric and Functional Analysis, vol.13, issue.1, pp.73-146, 2003.
DOI : 10.1007/s000390300002

M. Hall and J. , SOLUTION OF THE BURNSIDE PROBLEM FOR EXPONENT 6, Proceedings of the National Academy of Sciences, vol.43, issue.8, pp.751-753, 1957.
DOI : 10.1073/pnas.43.8.751

S. V. Ivanov, THE FREE BURNSIDE GROUPS OF SUFFICIENTLY LARGE EXPONENTS, International Journal of Algebra and Computation, vol.04, issue.01n02, p.308, 1994.
DOI : 10.1142/S0218196794000026

S. V. Ivanov and A. Y. , Ol ? shanski? ?. Hyperbolic groups and their quotients of bounded exponents, Transactions of the American Mathematical Society, vol.348, issue.06, pp.2091-2138, 1996.
DOI : 10.1090/S0002-9947-96-01510-3

F. Levi and B. Van-der-waerden, über eine besondere klasse von gruppen, pp.154-158, 1933.
DOI : 10.1007/bf02940639

G. Levitt, Counting Growth Types of Automorphisms of Free Groups, Geometric and Functional Analysis, vol.75, issue.4, pp.1119-1146, 2009.
DOI : 10.1007/s00039-009-0016-4

URL : https://hal.archives-ouvertes.fr/hal-00353132

I. G. Lysenok, Infinite Burnside groups of even exponent, Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya, vol.60, issue.3, pp.3-224, 1996.
DOI : 10.4213/im77

A. Malcev, On isomorphic matrix representations of infinite groups, Rec. Math. [Mat. Sbornik] N.S, vol.8, issue.50, pp.405-422, 1940.

L. Mosher, A hyperbolic-by-hyperbolic hyperbolic group, Proceedings of the American Mathematical Society, vol.125, issue.12, pp.3447-3455, 1997.
DOI : 10.1090/S0002-9939-97-04249-4

B. Mossé, Puissance de mots et reconnaissabilit?? des points fixes d'une substitution, Theoretical Computer Science, vol.99, issue.2, pp.327-334, 1992.
DOI : 10.1016/0304-3975(92)90357-L

P. S. Novikov and S. I. Adjan, Infinite periodic groups. I. Izv. Akad, Nauk SSSR Ser. Mat, vol.32, pp.212-244, 1968.

P. S. Novikov and S. I. Adjan, Infinite periodic groups, II. Izv. Akad. Nauk SSSR Ser. Mat, vol.32, pp.251-524, 1968.
DOI : 10.1070/im1968v002n01abeh000637

P. S. Novikov and S. I. Adjan, Infinite periodic groups, III. Izv. Akad. Nauk SSSR Ser. Mat, vol.32, pp.709-731, 1968.
DOI : 10.1070/im1968v002n01abeh000637

Y. Ollivier, On a small cancellation theorem of Gromov, Bull. Belg. Math. Soc. Simon Stevin, vol.13, issue.1, pp.75-89, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00138229

J. Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque, issue.235, p.159, 1996.

C. D. Papakyriakopoulos, Attaching 2-Dimensional Cells to a Complex, The Annals of Mathematics, vol.78, issue.2, pp.205-222, 1963.
DOI : 10.2307/1970340

P. Papasoglu, On the asymptotic cone of groups satisfying a quadratic isoperimetric inequality, Journal of Differential Geometry, vol.44, issue.4, pp.789-806, 1996.
DOI : 10.4310/jdg/1214459409

F. Paulin, Outer automorphisms of hyperbolic groups and small actions on R-trees, Arboreal group theory, 1988.

E. Rips and Y. Segev, Torsion-free group without unique product property, Journal of Algebra, vol.108, issue.1, pp.116-126, 1987.
DOI : 10.1016/0021-8693(87)90125-6

I. N. Sanov, Solution of Burnside's problem for exponent 4. Leningrad State Univ, Annals [Uchenye Zapiski] Math. Ser, vol.10, pp.166-170, 1940.

J. Serre, Arbres, amalgames, SL 2 Avec un sommaire anglais, 1977.

. Stendhal, Vie de Rossini. Folio classique, 1823.

W. P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bulletin of the American Mathematical Society, vol.19, issue.2, pp.417-431, 1988.
DOI : 10.1090/S0273-0979-1988-15685-6

J. H. Whitehead, On Adding Relations to Homotopy Groups, The Annals of Mathematics, vol.42, issue.2, pp.409-428, 1941.
DOI : 10.2307/1968907

J. H. Whitehead, Note on a Previous Paper Entitled On Adding Relations to Homotopy Groups, The Annals of Mathematics, vol.47, issue.4, pp.806-810, 1946.
DOI : 10.2307/1969237

D. T. Wise, Cubulating small cancellation groups, Geometric And Functional Analysis, vol.14, issue.1, pp.150-214, 2004.
DOI : 10.1007/s00039-004-0454-y